# SDR AALA202408279406

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 27,816 hours, 10,912 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CHS DUE THE FLIGHT CREW REPORTING THAT AT CRUISE (FL 240) AN ECAM FAULT MESSAGE FOR ELECTRICAL GENERATOR #2 DISPLAYED. THE FLIGHT CREW ACCOMPLISHED THE ECAM PRIOCEDURES BUT THE GENERATOR DID NOT COME BACK ONLINE. THE FLIGHT CREW STARTED THE APU WHICH INITIALLY COME ON THEN SHUTDOWN. A SECOND ATTEMPT TO START THE APU WAS ACCOMPLISHED BUT IT SHUTDOWN AGAIN. THE AIRCRAFT LANDED AT CHS SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE NOTED THAT FAULT CODE 4240 DISPLAYED FOR THE APU WHICH INDICATES LOW OIL PRESSURE. MAINTENANCE FOUND THE APU OIL LEVEL LOW AND SERVICED IT PER AMMM 12-13-49. A SATISFACTORY LEAK CHECK OF TEHE APU WAS ACCOMPLISHED WITH NO LEAKS NOTED. (AALA202408279406) MAINTENANCE VERIFIED THAT THE #2 ENGINE GENERATOR WAS INOPERATIVE AND WILL BE REPORTED ON AALA202408270545.
